Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Suggest me what I need to take to stop the thinning and falling hair

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5788 Questions
Good Morning Doctor, Good Morning Doctor, I’m 45 yrs old and had been having severe hairfall since the last few years. Last July I visited Richfeel and started their medication until December. After blood test they had prescribed medicines for iron and haemoglobin. They also gave me some of their bio minerals. These products worked on me but when I stopped these tablets in December the hairfall started again. I revisited them and they found that my hair was thinning and suggested anagrow with some herbal medicines for DHT and Biominerals as well. The issue here is this is all getting too expensive and I am not sure that after this medication my hair will stop falling. I am allergic to Mintop. I was also using their Jaborandi Hair Oil, Wiesbaden hair conditioner, Hair Wrap and Scalp cleanser with Saw Palmetto. It all worked out fine until I stopped using it. Please can you suggest me what I need to take to stop the thinning and falling hair and also please recommend me a good shampoo, conditioner and hair oil. Can you please tell me if Segals Advanced Hair Supplement that contains Saw Palmetto, Nettle, Fo Ti, and Silica is a good product? It is available on ebay. Thanking you in advance. XXXXXXX
Posted Fri, 21 Mar 2014 in Hair Loss
Answered by Dr. Rahul Kumar 37 minutes later
Brief Answer: cause need to be ascertained, photograph required Detailed Answer: Hello Thanks for the query. Androgenic alopecia is usually seen in males. If it happens in females, the underlying cause must be found. Usually there is an underlying ovarian disorder. Saw palmetto is a mild anti androgen, acting specifically on hairs and is good for androgenic alopecia. I would like to see a photograph of your scalp. This will help me in ascertaining the type of hair loss and i would be able to help you in a better way. There is an option to upload photograph on right side of query page. Please utilize it. I would also like to know few additional things. 1. Are your monthly periods regular? 2. Do you have excessive facial hair? Waiting for your response. Thank you
Above answer was peer-reviewed by
Follow-up: Suggest me what I need to take to stop the thinning and falling hair 30 minutes later
Thank you Doctor. The periods has stopped in July 2013 and it started a week back. Yes I have excess facial hair. I had very good hair but have lost a lot and there is excessive thinning. Please suggest a good medication. I have attached the photo of my scalp. Thank you XXXXXXX
Answered by Dr. Rahul Kumar 10 minutes later
Brief Answer: Proanagen, follihair, minoxidil, ultrasound Detailed Answer: Hello XXXXXXX I can see there is a diffuse hair loss from your scalp. Its not looking like androgenic alopecia. You are suffering from female pattern hair loss. I advice tablet follihair, tablet proanagen and 5 % minoxidil to my patients. These tablets are nutritional supplements They get good response with this combination. You can give it a try. Also get an ultrasound of pelvis done to rule out ovary disorder, which can cause hair fall. Thank you
Above answer was peer-reviewed by
Follow-up: Suggest me what I need to take to stop the thinning and falling hair 18 minutes later
Thank you Doctor. Doctor I am allergic to minoxidil. Please can you suggest an alternative. Thank You XXXXXXX
Answered by Dr. Rahul Kumar 38 hours later
Brief Answer: water based minoxidil Detailed Answer: Hello Its actually alcohol in minoxidil which causes allergy. There are water and aloe Vera based minoxidil solution. You can use these. If you don't feel comfortable even with these, go for topical serum like, XXXXXXX xl lotion. Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor